Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 169, NWS Atlanta, GA

June 22, 20205 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2020, 5:18 PM EDT for 5 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 5:18 PM EDT (21:18 UTC)
Expired
Jun 22, 2020, 6:00 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:35 PM EDTTSTM WND DMG1 Ne Payne City, GAA FEW TREES REPORTED DOWN AROUND THE CITY OF MACON AND SURROUNDING COMMUNITIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS52 KFFC 222118
SVRFFC
GAC021-079-153-225-289-222200-
/O.NEW.KFFC.SV.W.0169.200622T2118Z-200622T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
518 PM EDT Mon Jun 22 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Bibb County in central Georgia...
  West central Twiggs County in central Georgia...
  Northeastern Peach County in central Georgia...
  Northeastern Houston County in central Georgia...
  Northeastern Crawford County in central Georgia...

* Until 600 PM EDT.

* At 518 PM EDT, severe thunderstorms were located along a line
  extending from Sandy Point to Powerville, moving northeast at 35
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Warner Robins, Centerville, Byron, Payne, Robins Air Force
  Base, Payne City, Lake Tobesofkee, Jack Brown Estates, Rutland,
  Lakewood, Huber, Wesleyan, Lizella, Powerville, Skipperton,
  Arkwright, Elberta, Middle Georgia Regional Airport and Sandy
  Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3252 8375 3279 8396 3287 8386 3294 8373
      3295 8373 3295 8370 3292 8370 3290 8367
      3289 8366 3289 8363 3268 8343
TIME...MOT...LOC 2118Z 225DEG 31KT 3276 8392 3261 8382 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:43 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 22, 2:43 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Mon Jun 22 2020

.SHORT TERM /Today through Wednesday/...

Current radar loop shows showers and thunderstorms popping across
the area as a frontal system nears the area. The main low pressure
center is developing along the MO/IL/IA border with its trailing
cold front pushing through the Mid to Lower MS river valley. Moist
southwesterly flow ahead of the front is pushing a few weak waves
across the state and with daytime heating we are seeing showers and
thunderstorms. With a moist environment and good heating,
instabilities are also increasing. Seeing MUCapes hovering around
1500 to 2500 and Low Level lapse rates in the 7.5 to 8.5 range.
Combined with PWs in the 1.5 to 1.7in range we will see some strong
to severe showers and thunderstorms this afternoon and evening and
continuing again Tuesday afternoon and evening.  The main hazards
continue to be being gusty winds, frequent lightning, and periods of
heavy rain with these storms. There is very little in the way of
shear in this atmosphere so not looking for much in the way of a
tornado threat. This pattern is expected to continue through the
middle of the week.

With precip chances increasing through the week, daytime high temps
will only get up into the 80s to near 90. This is just a bit cooler
than the past few days.

01

.LONG TERM /Wednesday Night through Sunday/...

A cold front will begin moving through the area on Wednesday
increasing the coverage for showers and thunderstorms especially in
the afternoon and evening. The trough will take it's time moving
through the area causing a chance for showers and thunderstorms to
linger until the weekend. Given PW values out ahead of the front
around 2 inches, storms that do form have the potential to produce
heavy rain at times. The front should help to marginalize
temperatures, keeping them in the low to mid 80s before the ridge
builds in again for the weekend.

As the front moves out, high pressure builds in the Atlantic and we
immediately roll back into southerly flow increasing both temp and
dewpoints this weekend. Afternoon showers and thunderstorms will
return as daytime heating initiates convection. Highs this weekend
will range from the upper 80s up north to the mid 90s down in
central Georgia.

Vaughn

&&

.AVIATION... 18Z Update... Showers and isolated thunderstorms
popping up across the area. Ceilings and VSBYs are still VFR but
will see some brief MVFR conditions as stronger storms develop
this afternoon and move across the TAF sites. These showers will
continue through the evening hours then diminish some overnight.
Expecting a repeat Tuesday with more afternoon and evening
SHRA/TSRA. Winds will stay mainly out of the SW at 10kt or less
but will see some variable gust to 20kt in and around convective
activity.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  70  83  69 /  70  50  70  70
Atlanta         89  69  82  69 /  70  60  70  70
Blairsville     83  65  76  63 /  70  70  70  70
Cartersville    89  68  82  68 /  70  60  70  70
Columbus        92  71  85  71 /  60  50  70  70
Gainesville     88  68  80  68 /  70  60  70  70
Macon           93  71  86  70 /  50  40  70  70
Rome            88  69  83  68 /  70  70  70  60
Peachtree City  91  69  82  69 /  70  60  70  70
Vidalia         96  74  89  72 /  30  20  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Jun 22, 11:52 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1152 AM EDT Mon Jun 22 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1152 AM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An increased coverage of showers and thunderstorms can be expected
today into tonight. A few thunderstorms may become strong to
severe this afternoon and evening. The main hazards will be gusty
winds...frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area on Wednesday
through Friday bringing additional chances for scattered
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 22, 4:45 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Mon Jun 22 2020

GAZ066-067-078-222115-
Harris GA-Troup GA-Meriwether GA-
445 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHERN TROUP
AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 515 PM EDT...

At 444 PM EDT...a line of strong thunderstorms was along a line
extending from near Abbottsford to near Whitesville-Pine Lake...and
moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Hogansville, Pine Mountain, Saint Marks, Mountville,
Cannonville, Louise, Odessadale, Stovall, Big Springs, Durand, Jones
Crossroads, Baughs Crossroads, Harris City, Smiths Crossroad,
Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3297 8519 3319 8485 3296 8469 3274 8502
TIME...MOT...LOC 2044Z 238DEG 18KT 3308 8516 3279 8496

WIND...50MPH
Special weather statement, Jun 22, 4:52 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Mon Jun 22 2020

GAZ069>071-080>082-222115-
Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
452 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE...NORTHEASTERN TAYLOR...NORTHWESTERN BIBB...EASTERN UPSON AND
CRAWFORD COUNTIES UNTIL 515 PM EDT...

At 452 PM EDT...a line of strong thunderstorms was along a line
extending from near The Rock to near Sandy Point to Reynolds...and
moving north at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Roberta, Reynolds, Yatesville, Culloden, The Rock, Redbone
Crossroads, Russellville, Musella, Potterville, Knoxville, Redbone,
Logtown, Lizella, Lee Pope, Salem, Sandy Point, Horns, Piedmont and
Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3269 8424 3286 8429 3303 8427 3304 8425
      3305 8425 3291 8381 3264 8384 3251 8413
TIME...MOT...LOC 2052Z 198DEG 13KT 3292 8427 3277 8390 3256 8410

WIND...50MPH
Special weather statement, Jun 22, 4:56 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Mon Jun 22 2020

GAZ102-103-222130-
Stewart GA-Webster GA-
456 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEWART AND
NORTHWESTERN WEBSTER COUNTIES UNTIL 530 PM EDT...

At 455 PM EDT...a strong thunderstorm was near Richland...
moving east at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Preston, Richland, Seminole, Charles and Brooklyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3213 8483 3222 8461 3221 8460 3219 8459
      3219 8456 3217 8456 3203 8450 3199 8475
TIME...MOT...LOC 2055Z 252DEG 26KT 3207 8473

WIND...50MPH
Special weather statement, Jun 22, 4:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Mon Jun 22 2020

GAZ025-027-035>038-047-050-222130-
Madison GA-Jackson GA-Walton GA-Barrow GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
457 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN JACKSON...NORTHEASTERN WALTON...SOUTHEASTERN BARROW...
WESTERN OGLETHORPE...CLARKE...NORTHWESTERN GREENE AND OCONEE COUNTIES
UNTIL 530 PM EDT...

At 457 PM EDT...a line of strong thunderstorms was along a line
extending from Bethlehem to Beechwood Hills to Greshamville...and
moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Watkinsville, Athens, Statham, Arcade, Nicholson, Winterville,
Bogart, Crawford, North High Shoals, Bethlehem, Colbert,
Arnoldsville, Woodville, Bishop, Maxeys, Hull, Whitehall,
Athens-Clarke County, Stephens and Westgate Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3409 8320 3366 8311 3361 8335 3369 8340
      3371 8342 3382 8348 3389 8376 3412 8353
TIME...MOT...LOC 2057Z 242DEG 17KT 3391 8373 3397 8341 3364 8333

WIND...50MPH
Special weather statement, Jun 22, 4:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT Mon Jun 22 2020

GAZ091-222130-
Marion GA-
458 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 530 PM EDT...

At 458 PM EDT...a strong thunderstorm was over Zellobee...
moving northeast at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buena Vista, Brantley, Tazewell, Marion Estates, Oakland and
Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3229 8466 3233 8466 3252 8459 3238 8439
      3233 8439 3225 8459
TIME...MOT...LOC 2058Z 218DEG 9KT 3231 8459

WIND...50MPH
Special weather statement, Jun 22, 5:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Mon Jun 22 2020

GAZ012-222145-
Gordon GA-
510 PM EDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 545
PM EDT...

At 509 PM EDT...a strong thunderstorm was near Redbud...
moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Ranger, Oakman, Sonoraville, Redbud and Audubon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
      3459 8470 3459 8468 3458 8468 3458 8465
      3451 8465 3442 8479 3449 8493 3461 8480
      3462 8476 3461 8475 3462 8474
TIME...MOT...LOC 2109Z 228DEG 13KT 3449 8484

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:01 PM EDTSpecial Weather StatementFFCLaurens29 min
Jun 21, 8:12 PM EDTSpecial Weather StatementFFCBleckley33 min
Jun 21, 8:35 PM EDTSpecial Weather StatementFFCJohnson40 min
Jun 21, 9:13 PM EDTSpecial Weather StatementFFCEmanuel17 min
Jun 21, 9:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 22, 12:41 PM EDTSpecial Weather StatementFFCFannin34 min
Jun 22, 2:01 PM EDTSpecial Weather StatementFFCOconee29 min
Jun 22, 2:08 PM EDTSpecial Weather StatementFFCCatoosa37 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Jun 22, 2:57 PM EDTSpecial Weather StatementFFCMadison33 min
Jun 22, 3:06 PM EDTSpecial Weather StatementFFCLamar24 min
Jun 22, 3:15 PM EDTSpecial Weather StatementFFCDawson30 min
Jun 22, 3:18 PM EDTSpecial Weather StatementFFCTowns27 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCBanks, Lumpkin31 min
Jun 22, 4:03 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jun 22, 4:17 PM EDTSpecial Weather StatementFFCUpson28 min
Jun 22, 4:20 PM EDTSpecial Weather StatementFFCHarris25 min
Jun 22, 4:27 PM EDTSpecial Weather StatementFFCMarion33 min
Jun 22, 4:30 PM EDTSpecial Weather StatementFFCHarris, Muscogee30 min
Jun 22, 4:32 PM EDTSpecial Weather StatementFFCClarke, Oconee28 min
Jun 22, 4:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jun 22, 4:37 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard53 min
Jun 22, 4:42 PM EDTSpecial Weather StatementFFCGordon33 min
Jun 22, 4:45 PM EDTSpecial Weather StatementFFCTroup30 min
Jun 22, 4:52 PM EDTSpecial Weather StatementFFCCrawford23 min
Jun 22, 4:56 PM EDTSpecial Weather StatementFFCWebster34 min
Jun 22, 4:57 PM EDTSpecial Weather StatementFFCClarke, Oconee33 min
Jun 22, 4:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach, Taylor45 min
Jun 22, 5:10 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 22, 5:21 PM EDTSpecial Weather StatementFFCDouglas, Haralson, Polk24 min
Jun 22, 5:28 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
Jun 22, 5:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 22, 5:43 PM EDTSpecial Weather StatementFFCDouglas, Paulding, Polk32 min
Jun 22, 5:45 PM EDTSpecial Weather StatementFFCHenry30 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Houston, Jones, Peach and 2 more42 min
Jun 22, 5:52 PM EDTSpecial Weather StatementFFCTaliaferro38 min
Jun 22, 5:54 PM EDTSpecial Weather StatementFFCFannin, Gilmer36 min
Jun 22, 6:05 PM EDTSpecial Weather StatementFFCRockdale25 min
Jun 22, 6:15 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, DeKalb, Floyd, Fulton and 2 more30 min
Jun 22, 6:26 PM EDTSpecial Weather StatementFFCWilkes34 min
Jun 22, 6:30 PM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Pulaski, Twiggs, Wilkinson30 min
Jun 22, 6:37 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth23 min
Jun 22, 6:41 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Gwinnett, Rockdale, Walton34 min
Jun 22, 6:58 PM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Hancock, Pulaski, Wilkinson32 min
Jun 22, 7:02 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gilmer, Lumpkin, Pickens28 min
Jun 22, 7:07 PM EDTSpecial Weather StatementFFCLincoln23 min
Jun 22, 7:14 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Walton31 min
Jun 22, 7:28 PM EDTSpecial Weather StatementFFCDodge32 min
Jun 22, 7:31 PM EDTSpecial Weather StatementFFCGreene29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.